IN THIS ARTICLE
What happens if I miss a dose (Enlon, Tensilon)?
Since edrophonium is given by a healthcare professional, it is not likely that you will miss a dose.
What happens if I overdose (Enlon, Tensilon)?
Tell your caregivers right away if you think you have received too much of this medicine.
Overdose symptoms may include nausea, vomiting, diarrhea, sweating, slow heart rate, and increased salivation (drooling).
What should I avoid after receiving edrophonium (Enlon, Tensilon)?
Follow your doctor's instructions about any restrictions on food, beverages, or activity after you have been treated with edrophonium.
What other drugs will affect edrophonium (Enlon, Tensilon)?
There may be other drugs that can interact with edrophonium. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.
Where can I get more information?
Your doctor or pharmacist can provide more information about edrophonium.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Drugs and Treatment Resources
- Psoriasis Treatment Strategies for You and Your Doctor
- 4 Vitamins and Minerals Adults Need
- Is Hormone Replacement Therapy for You?
- Symptoms of a Severe Allergic Reaction
- Can Baby Catch Eczema?
- How to Get Beautiful, Dandruff-Free Hair